Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 31, NWS Lake Charles, LA

August 29, 2012

NWS Lake Charles, LA issued this small craft advisory at Aug 29, 2012, 2:21 PM CDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Aug 29, 2012, 2:21 PM CDT (19:21 UTC)
Expired
Aug 31, 2012, 11:06 AM CDT
In force
45 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

236 
WHUS74 KLCH 291921
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
221 PM CDT WED AUG 29 2012

...TROPICAL STORM WATCH FOR WATERS WEST OF CAMERON HAS BEEN CANCELLED...

.AS DOWNGRADED TROPICAL STORM ISAAC CONTINUES TO WEAKEN AND MOVE
SLOWLY AWAY FROM THE WESTERN WATERS, WINDS WILL GRADUALLY DIMINISH
BUT WILL STILL REMAIN WITHIN THE SMALL CRAFT ADVISORY THRESHOLD.

GMZ450-470-300400-
/O.NEW.KLCH.SC.Y.0031.120829T1921Z-120831T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
221 PM CDT WED AUG 29 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS AND SEAS: WEST WINDS 25 TO 35 KNOTS WITH LOCALLY HIGHER 
  GUSTS. ROUGH SEAS 4 TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SWEENEY
9 follow-up statements
495 
WHUS74 KLCH 292211
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
511 PM CDT WED AUG 29 2012

...TROPICAL STORM WATCH FOR WATERS WEST OF CAMERON HAS BEEN
CANCELLED...

.AS DOWNGRADED TROPICAL STORM ISAAC CONTINUES TO WEAKEN AND MOVE
SLOWLY AWAY FROM THE WESTERN WATERS... WINDS WILL GRADUALLY
DIMINISH BUT WILL STILL REMAIN WITHIN THE SMALL CRAFT ADVISORY
THRESHOLD.

GMZ430-300615-
/O.EXA.KLCH.SC.Y.0031.000000T0000Z-120831T1200Z/
SABINE LAKE-
511 PM CDT WED AUG 29 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS AND SEAS: WEST WINDS 25 TO 35 KNOTS WITH LOCALLY HIGHER
  GUSTS. ROUGH SEAS 4 TO 10 FEET.

* WINDS AND SEAS: WEST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS.
  SEAS 2 TO 4 FEET.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-470-300615-
/O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
511 PM CDT WED AUG 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS AND SEAS: WEST WINDS 25 TO 35 KNOTS WITH LOCALLY HIGHER 
  GUSTS. ROUGH SEAS 4 TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
807 
WHUS74 KLCH 300037
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
737 PM CDT WED AUG 29 2012

...GUSTY NORTHERLY WINDS WILL PERSIST TONIGHT...

.LARGE DIFFERENCES IN PRESSURE...ASSOCIATED WITH TROPICAL STORM
ISAAC...WILL BE FOUND ACROSS LOWER SOUTHEAST TEXAS AND ITS
ADJACENT COASTAL WATERS. GUSTY NORTHERLY WINDS ARE THE RESULT.

GMZ430-301200-
/O.NEW.KLCH.LO.Y.0005.120830T0037Z-120831T1200Z/
/O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T1200Z/
SABINE LAKE-
737 PM CDT WED AUG 29 2012

...LOW WATER ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 KNOTS. GUSTS TO 30 KNOTS.
  LAKE WATERS VERY ROUGH.

* LOW WATER: THE ACTUAL TIDES WILL BE RUNNING ABOUT 2 FEET BELOW
  THE DATUM MEAN LOWER LOW WATER...AT AROUND 9 PM...WHICH IS TIME
  OF LOW TIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ450-470-301200-
/O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
737 PM CDT WED AUG 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 25 KNOTS. GUSTS TO 35 KNOTS.
  ROUGH SEAS 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
635 
WHUS74 KLCH 300041
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
741 PM CDT WED AUG 29 2012

...GUSTY NORTHERLY WINDS WILL PERSIST TONIGHT...

.LARGE DIFFERENCES IN PRESSURE...ASSOCIATED WITH TROPICAL STORM
ISAAC...WILL BE FOUND ACROSS LOWER SOUTHEAST TEXAS AND ITS
ADJACENT COASTAL WATERS. GUSTY NORTHERLY WINDS ARE THE RESULT.

GMZ430-300845-
/O.CON.KLCH.LO.Y.0005.000000T0000Z-120831T1200Z/
/O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T1200Z/
SABINE LAKE-
741 PM CDT WED AUG 29 2012

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 KNOTS. GUSTS TO 30 KNOTS. 
  LAKE WATERS VERY ROUGH. 

* LOW WATER: THE ACTUAL TIDES WILL BE RUNNING ABOUT 2 FEET BELOW 
  THE DATUM MEAN LOWER LOW WATER...AT AROUND 9 PM...WHICH IS 
  TIME OF LOW TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ450-470-300845-
/O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
741 PM CDT WED AUG 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 25 KNOTS. GUSTS TO 35 KNOTS. 
  ROUGH SEAS 4 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
595 
WHUS74 KLCH 300335
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1035 PM CDT WED AUG 29 2012

...GUSTY NORTHERLY WINDS WILL PERSIST TONIGHT...

.LARGE DIFFERENCES IN PRESSURE...ASSOCIATED WITH TROPICAL STORM
ISAAC...WILL BE FOUND ACROSS LOWER SOUTHEAST TEXAS AND ITS
ADJACENT COASTAL WATERS. GUSTY NORTHERLY WINDS ARE THE RESULT.

GMZ430-301145-
/O.EXT.KLCH.LO.Y.0005.000000T0000Z-120830T1100Z/
/O.EXT.KLCH.SC.Y.0031.000000T0000Z-120831T0900Z/
SABINE LAKE-
1035 PM CDT WED AUG 29 2012

...LOW WATER ADVISORY NOW IN EFFECT UNTIL 6 AM CDT THURSDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY...

THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 6 AM CDT THURSDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 KNOTS. GUSTS TO 30 KNOTS. 
  LAKE WATERS VERY ROUGH. 

* LOW WATER: THE ACTUAL TIDES WILL BE RUNNING ABOUT 2 FEET BELOW 
  THE DATUM MEAN LOWER LOW WATER...AT AROUND 9 PM...WHICH IS 
  TIME OF LOW TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ450-470-301145-
/O.EXT.KLCH.SC.Y.0031.000000T0000Z-120831T0900Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
1035 PM CDT WED AUG 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 25 KNOTS. GUSTS TO 35 KNOTS. 
  ROUGH SEAS 4 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
925 
WHUS74 KLCH 301537
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1037 AM CDT THU AUG 30 2012

...GUSTY WINDS WILL CONTINUE THIS AFTERNOON...

.DEPARTING TROPICAL STORM ISACC WILL CONTINUE TO HAVE BROAD
EXTENSION OF WINDS EXTENDING INTO THE COASTAL WATERS THIS
AFTERNOON AND EARLY EVENING.

GMZ432-435-452-455-472-475-302345-
/O.EXA.KLCH.SC.Y.0031.000000T0000Z-120831T0900Z/
CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1037 AM CDT THU AUG 30 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 KNOTS. GUSTS TO 30 KNOTS. 
  LAKE WATERS VERY ROUGH. 

* LOW WATER: THE ACTUAL TIDES WILL BE RUNNING ABOUT 2 FEET 
  BELOW THE DATUM MEAN LOWER LOW WATER...AT AROUND 9 PM...
  WHICH IS TIME OF LOW TIDE.

* WINDS AND SEAS: SOUTHWEST WINDS 20 TO 30 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 5 TO 9 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ430-450-470-302345-
/O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T0900Z/
SABINE LAKE-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
1037 AM CDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 25 KNOTS. GUSTS TO 35 KNOTS. 
  ROUGH SEAS 4 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
065 
WHUS74 KLCH 302120
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
420 PM CDT THU AUG 30 2012

...GUSTY WINDS WILL CONTINUE TONIGHT...

.WINDS ACROSS COASTAL WATERS HAVE GRADUALLY DECREASED TODAY AS
ISAAC CONTINUES TO WEAKEN AND PULL AWAY FROM THE REGION.
HOWEVER...THEY ARE EXPECTED TO INCREASE AGAIN LATER TONIGHT AS A
LOW LEVEL JUST DEVELOPS OVER THE NORTHWEST GULF. 

GMZ430-432-435-302230-
/O.CAN.KLCH.SC.Y.0031.000000T0000Z-120831T0900Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
420 PM CDT THU AUG 30 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT FOR WINDS OF
15 TO 20 KNOTS. 

$$

GMZ450-452-455-470-472-475-310500-
/O.EXT.KLCH.SC.Y.0031.000000T0000Z-120831T1500Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
420 PM CDT THU AUG 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT FRIDAY.

* WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER
  GUSTS. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

13
647 
WHUS74 KLCH 310316
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1016 PM CDT THU AUG 30 2012

...GUSTY WINDS WILL CONTINUE TONIGHT...

.THE GRADIENT BETWEEN THE DEPARTING ISAAC AND HIGH PRESSURE
BUILDING IN ITS WAKE...WILL CREATE STRONG SOUTHERLY WINDS THROUGH
THE NIGHT.

GMZ450-452-455-470-472-475-311500-
/O.CON.KLCH.SC.Y.0031.000000T0000Z-120831T1500Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1016 PM CDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER 
  GUSTS. SEAS 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
161 
WHUS74 KLCH 310933
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
433 AM CDT FRI AUG 31 2012

...GUSTY WINDS WILL CONTINUE TODAY...

.THE GRADIENT BETWEEN THE DEPARTING ISAAC AND HIGH PRESSURE
BUILDING IN ITS WAKE...WILL CREATE STRONG SOUTHERLY WINDS THROUGH
THE TODAY.

GMZ450-452-455-470-472-475-311745-
/O.EXT.KLCH.SC.Y.0031.000000T0000Z-120831T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
433 AM CDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER 
  GUSTS. SEAS 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
457 
WHUS74 KLCH 311606
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1106 AM CDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY CANCELED ON THE COASTAL WATERS...

.A LESSENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE
SOUTHEASTERN UNITED STATES AND TROPICAL DEPRESSION ISAAC OVER THE
OZARKS WILL LEAD TO A CONTINUED DIMINISHING OF WINDS OVER THE
COASTAL WATERS TODAY...THUS THE SMALL CRAFT ADVISORY WHICH HAD
BEEN IN EFFECT HAS BEEN CANCELED AS WINDS AND SEAS NO LONGER MEET
ADVISORY CRITERIA.

GMZ450-452-455-470-472-475-311715-
/O.CAN.KLCH.SC.Y.0031.000000T0000Z-120831T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1106 AM CDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS OVER THE NORTHWESTERN GULF OF MEXICO NO LONGER MEET
SMALL CRAFT ADVISORY CRITERIA AS BOTH HAVE DIMINISHED IN THE WAKE
OF ISAAC...THUS THE ADVISORY HAS BEEN CANCELED. HOWEVER SMALL CRAFT
SHOULD CONTINUE TO EXERCISE CAUTION AS WINDS AND SEAS FURTHER
SUBSIDE.

$$

25

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 12:49 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Aug 29, 12:49 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1249 PM CDT WED AUG 29 2012

.DISCUSSION...
FOR 18Z TAF ISSUANCE.

&&

.AVIATION...
BASED THE WINDS IN THIS FORECAST PACKAGE ON LATEST NHC TRACK
FORECAST FOR ISAAC. WINDS WILL GRADUALLY INCREASE WHILE BACKING AS
THE STORM TRACKS FROM SE OF KARA TO EAST OF KAEX THROUGH THE
PERIOD. STRONGEST WINDS ARE EXPECTED AT KARA/KLFT BEGINNING LATER
THIS AFTERNOON AND LINGERING INTO EVENING WITH THE STORM CENTERS
CLOSEST APPROACH...WITH SUSTAINED SPEEDS AROUND 40 KNOTS AND GUSTS
TO AROUND 55 KNOTS. AS THE STORM APPROACHES KAEX NEAR SUNRISE
TOMORROW...WINDS SHOULD BE SOMEWHAT LESS DUE TO STORM WEAKENING.
HELD BACK A LITTLE ON RAINS AT KLCH/KBPT AS RADAR DATA INDICATES
THE STORM IS RATHER DRY ON ITS WEST SIDE...WILL HAVE TO RE-
EVALUATE THIS LATER IN CASE RAINS BEGIN TO SPREAD OUT AS ITS
TROPICAL CHARACTERISTICS BEGIN TO SLOWLY BREAK DOWN OVER LAND.

25

&&

.PREV DISCUSSION... /ISSUED 1039 AM CDT WED AUG 29 2012/

UPDATE...EXTRAPOLATION OFF THE SLIDELL RADAR SHOWING THE CENTER
OF HURRICANE ISAAC MOVING WEST-NORTHWEST AT 6 MPH. STILL EAST OF
SAINT MARY PARISH. VERY LITTLE PRECIP SHOWING ON THE LCH RADAR
WEST OF ACADIANA. AN OUTER BAND OF ISAAC IS MOVING THROUGH
INTERIOR ACADIANA AND INTO EASTERN PORTIONS OF CENTRAL LOUISIANA
FROM MARKSVILLE SOUTHWARD.

STILL EXPECTING PRECIP TO FILL IN OVER THE REMAINDER OF THE AREA
AND MADE MINOR ADJUSTMENTS TO THE POPS ACCORDINGLY. UPDATED WIND
GRIDS WITH THE LATEST GFS WITH INCREMENTALLY ENHANCED GUSTS DUE TO
STRONG WINDS IN THE BOUNDARY LAYER. NO CHANGES TO CURRENT HAZARDS.

SWEENEY

PREV DISCUSSION... /ISSUED 654 AM CDT WED AUG 29 2012/

DISCUSSION...
HURRICANE ISAAC HAS MADE LANDFALL IN SOUTHEASTERN LOUISIANA THIS
MORNING. ISAAC IS MOVING TO THE WEST NORTHWEST AROUND 6 MPH.
OUTER RAIN BANDS ARE SWEEPING ACROSS ST MARY PARISH AT THIS TIME
WITH LIGHT RAIN NOTED FROM AVOYELLES PARISH SOUTH INTO EASTERN
CAMERON PARISH. AS ISSAC MOVES TO THE NORTHWEST TODAY RAINS WILL
SPREAD SLOWLY ACROSS CENTRAL AND SOUTHWEST LOUISIANA. SINCE ISSAC
IS MOVING VERY SLOWLY THIS WILL CREATE THE POTENTIAL FOR RAINS TO
TRAIN ACROSS CENTRAL LOUISIANA WITH RAINFALL EVENT TOTALS ABOVE 10
INCHES IN SOME LOCATIONS. RAINS WILL TAPER OFF FROM THE EAST TO
THE WEST WITH SOUTHEAST TEXAS ON THE WESTERN EDGE OF ISAAC'S RAIN
SHIELD... AND THEREFORE ONLY ONE MAYBE TWO INCHES IS EXPECTED FOR
SOUTHEAST TEXAS FOR THIS EVENT.

WINDS OVER BATON ROUGE WERE RUNNING AROUND 35 MPH WITH GUSTS TO 48
MPH. LAKE CHARLES IS REPORTING 16 MPH WITH GUSTS ABOVE 20 MPH AND
BEAUMONT IS REPORTING 20 MPH WITH GUSTS TO 25 MPH. WINDS WILL ALSO
GRADUALLY INCREASE THROUGH THE DAY AS ISAAC MOVES TOWARDS CENTRAL
LOUISIANA.

ISAAC WILL MOVE INTO WILL MOVE INTO CENTRAL LOUISIANA TONIGHT AND
INTO NORTHERN LOUISIANA WHERE IT WILL CONTINUE TO WEAKEN ON
THURSDAY AND ARKANSAS ON FRIDAY MORNING. THIS WILL SEE RAINS
FINALLY DRAWING TO A CLOSE.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  84  76  85  76  88 /  60 100 100  80  30
KBPT  89  76  86  77  89 /  40  80 100  80  30
KAEX  84  75  85  75  88 /  60 100 100  80  30
KLFT  83  76  85  75  88 /  80 100 100  60  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...EAST CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON...
     WEST CAMERON.

     TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: ACADIA...ALLEN...
     AVOYELLES...BEAUREGARD...CALCASIEU...EAST CAMERON...
     EVANGELINE...IBERIA...JEFFERSON DAVIS...LAFAYETTE...LOWER
     ST. MARTIN...RAPIDES...ST. LANDRY...ST. MARY...UPPER ST.
     MARTIN...VERMILION...VERNON...WEST CAMERON.

     HURRICANE WATCH FOR THE FOLLOWING ZONES: IBERIA...LAFAYETTE...
     LOWER ST. MARTIN...ST. MARY...UPPER ST. MARTIN...VERMILION.

TX...TROPICAL STORM WATCH FOR THE FOLLOWING ZONES: JEFFERSON...
     ORANGE.

GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: CALCASIEU LAKE...
     COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20
     NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM...SABINE LAKE...VERMILION
     BAY...WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20
     TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20
     TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     HURRICANE WATCH FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
     LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
     VERMILION BAY...WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Aug 29, 5:52 AM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
552 AM CDT WED AUG 29 2012

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-301100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
552 AM CDT WED AUG 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
HURRICANE ISAAC WILL CONTINUE TO SLOWLY MOVE NORTHWEST ACROSS
SOUTHERN PORTIONS OF LOUISIANA THROUGH TONIGHT. VARIOUS TROPICAL
STORM AND HURRICANE WATCHES AND WARNINGS EXIST ACROSS MUCH OF THE
AREA. PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT FOR
LOCALIZED IMPACTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISAAC WILL CONTINUE NORTHWESTWARD ACROSS SOUTHEAST LOUISIANA INTO
NORTHEAST LOUISIANA ON THURSDAY...WITH TROPICAL STORM CONDITIONS
EXPECTED ACROSS PORTIONS OF LOUISIANA. ONCE THE SYSTEM MOVES NORTH
OF THE REGION LATER THURSDAY...SHOWER AND THUNDERSTORM CHANCES
WILL BEGIN TO DIMINISH.

.SPOTTER INFORMATION STATEMENT...

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.